Calculus of Variations and Geometric Measure Theory

L. Lussardi

An approximation for the Mumford-Shah functional

created by lussardi on 18 Feb 2008
modified on 10 Nov 2008


Published Paper

Inserted: 18 feb 2008
Last Updated: 10 nov 2008

Journal: Int. J. Contemp. Math. Sci.
Volume: 2
Number: 25
Pages: 1237-1245
Year: 2007


We approximate, in the sense of $\Gamma$-convergence, the Mumford-Shah functional by means of a sequence of non-local integral functionals depending on the average of the absolute value of the gradient.